# SDR HOC2003F00000

- Difficulty date: April 20, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65255899
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A (C) CHECK FLOOR SUPPORT AT STA 848 BL 0, WAS FOUND CRACKED.
